Journals / Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi / 2020 / Cilt: 13 - Sayı: Özel Sayı - 1

Hermite-Hadamard Type Inequalities For (𝒉 − 𝒔)𝟐 − 𝑷𝒓𝒆𝒊𝒏𝒗𝒆𝒙 Mapping Via Fractional Integrals

Kesirli İntegrasyon Yardımıyla (𝒉 − 𝒔)𝟐 − 𝑷𝒓𝒆𝒊𝒏𝒗𝒆𝒌𝒔 Fonksiyonlar İçin HermiteHadamard Tipli Eşitsizlikler

Pages
132–144
Publication Date
2022-11-06
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Using the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function we will obtain new Hermite-Hadamard type inequalities with the help of fractional integrals.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we define the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function class.
📊
Key Findings & Data:In this paper, we define the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function class.
💡
Conclusion & Impact:Using the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function we will obtain new Hermite-Hadamard type inequalities with the help of fractional integrals.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper, we define the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function class. Using the (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑥 function we will obtain new Hermite-Hadamard type inequalities with the help of fractional integrals.

Özet

Bu çalışmada (ℎ − 𝑠)2 − 𝑝𝑟𝑒𝑖𝑛𝑣𝑒𝑘𝑠 fonksiyon sınıfı tanımlanmıştır. Bu sınıf kullanılarak Hermite-Hadamard tipli eşitsizlikler kesirli integrasyon yardımıyla elde edilmiştir. Elde edilen sonuçların literatürle desteklendiği gösterilmiştir.

🔖

Cite This Article

ÖNALAN, H. K., YAĞIZ, E. (2022). Hermite-Hadamard Type Inequalities For (𝒉 − 𝒔)𝟐 − 𝑷𝒓𝒆𝒊𝒏𝒗𝒆𝒙 Mapping Via Fractional Integrals. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, Cilt: 13 - Sayı: Özel Sayı - 1, 132–144. https://ajindex.com/articles/650189

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (12)

  1. Breckner, W. W. 1978. “Stetigkeitsaussagenf üreine klas ever all gemeinerter konvexer funktionen in topologisc henlinearen räumen”. Publ. Inst. Math. (Beograd), 23: 13-20.
  2. Das, S. (2011). “Functional Fractional Calculus”, Springer, ISBN 978-3-642-20545- 3. Dragomir, S. S. and Fitzpatrick, S. 1999. “The Hadamard’s inequality for s −convex functions in the second sense”, Demonstration Math., 32(4), 687-696.
  3. İşcan, İ. 2013. “Hermite-Hadamard’s Inequalities for Preinvex Function via Fractional Integrals and Related Fractional Inequalities”, American Journal of Mathematical Analysis, 1(3), 33-38.
  4. Li, J.-Y. 2010. “On Hadamard-typ inequalities for s −preinveks functions”, Journal of Chongqing Normal University (Natural Science) 27(4), 5-8.
  5. Matloka, M. 2013. “On some Hadamard-type inequalities for (h1, h2 ) −preinvex functions on the co-ordinates”, Journal of Inequalities and Applications, 2013:227. Matloka, M. 2015. “Hermite-Hadamard type inequalities for h −preinvex mappings via fractional integrals”, Control and Cybernetics, 44(2), 275-285.
  6. Mohan, S. R. and Neogy, S. K. 1995. “On invex sets and preinvex functions”, J. Math. Anal. Appl., 189, 901-908.
  7. Noor, M. A. 2009. “Hadamard integral inequalities for product of two preinvex function”, Nonl. Anal. Forum, 14, 167-173.
  8. Noor, M. A., Noor, K. I., Awan, M. U. and Li, J. 2014. “On Hermite-Hadamard Inequalities for h-preinvex functions”, Filomat, 8(7), 1463-1474.
  9. Özdemir, M. E., Tunç, M. and Akdemir A. O. 2013. “On (h, s) −Convex Functions and Hadamard-type Inequalities”, Int. J. Open Problems Compt. Math., 52, 51-61. Pečarić, J., Proschan, F. and Tong, Y. L. (1992). “Convex Functions, Partial Orderings and Statistical Applications”. Academic Press,
  10. Inc., Boston, 469 pp. Sarıkaya, M. Z., Sağlam, A. and Yıldırım, H. 2008. “On some Hadamard-type inequalities for h−convex functions”. Journal of Mathematical Inequalities, 2(3), 335-341.
  11. Sarıkaya, M. Z., Set, E., Yaldız, H. and Başak, N. 2013. “Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities”, Math. And Comput. Modell., 57, 2403-2407. Varošanec, S. 2007. “On h − convexity”, J. Math. Anal. Appl., 326(1), 303-311.
  12. Weir, T. and Mond, B. 1988. “Preinvex functions in multiple objective optimization”, J. Math. Anal. Appl., 136, 29–38.